MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM

NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM
Model Number CU-151R
Medical Device Problem Codes Computer Software Problem (1112); Loss of Power (1475); Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint summary: biomed reported that on (b)(6) 2024 at 3:45 pm cst, the device crashed and booted into deep settings, the staff reported that it would constantly ask them for a password to get into the deep settings.Biomed provided the medical staff with the password and after he arrived at the hospital the unit was back up and running all settings had been reset and he had to reconfigure the unit.Biomed requested nk ts to take a look at the logs to see why the g5 crashed and if it needs to be serviced.Bme also noticed a lot of warning errors about the cpu being close to 100% of usage in the audit log.Investigation summary: nihon kohden corporation analysed the logs for the cu-151ra serial number: (b)(6) and found that the monitor was turned off normally at the following times: on (b)(6) 2024 14:31:44 mmev_button_down (0x10800000), power, on (b)(6) 2024 14:31:48 obj: mmbutton_poweroff_do, dat: 0x00000000, hdl: 0x406bf9b8.On (b)(6) 2024 14:31:48 debug log> request device bye, bye done (00000002, 40043cb4, 40043cb4).On (b)(6) 2024 14:31:58 power log> power off [normal] (1).After that, the diagnostic screen was launched normally at the following timing.On (b)(6) 2024 15:19:56 power log> power on [csm-1500 (190e70) v02-27 (6d71209b) usa] icu, touch type 2, qm-150p: none, ext.Touch: discnct.On (b)(6) 2024 15:19:56 debug log> diag in.After the password was entered, the initialization was done on the diagnostic screen.On (b)(6) 2024 15:48:17 obj: mmbutton_initialize, dat: 0x00000005, hdl: 0x40708578, on (b)(6) 2024 15:48:21 obj: mmbutton_diag_system_init_yes, dat: 0x00000001, dl: 0x407086a0.Since there was no record of a device error in the logs, we presumed the diagnostic screen was launched as a normal operation.In addition, the setting reset was derived from the initialization being performed on the diagnostic screen.Based on these findings, we concluded the device was normal and any repairs would not be required.Based on our analysis, we presumed the system worked properly without any problems.Therefore, we would not take additional measures to prevent recurrence.Additional information: b4: date of this report.G3: date received by manufacturer.G6: type of report.H2: if follow-up, what type? h4: adverse event problem codes.H11: additional manufacturer narrative.
 
Event or Problem Description
Biomedical engineer (bme) reported that the g5 monitor had crashed and booted into the deep settings, this happened after work hours.The nursing staff reported to the bme that it would constantly request them to enter the password to get into the deep settings.Bme provided the nursing staff with the password.After the bme arrived at the hospital, the unit was back up and running.However, all settings had been reset and bme had to reconfigure the unit.Bme requested that nk take a look at the logs to see why the g5 monitor crashed.There was no harm reported.
 
Additional Manufacturer Narrative
Biomedical engineer (bme) reported that the g5 monitor had crashed and booted into the deep settings, this happened after work hours.The nursing staff reported to the bme that it would constantly request them to enter the password to get into the deep settings.Bme provided the nursing staff with the password.After the bme arrived at the hospital, the unit was back up and running.However, all settings had been reset and bme had to reconfigure the unit.Bme requested that nk take a look at the logs to see why the g5 monitor crashed.There was no patient harm reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional model information: d10 concomitant medical device: the following device(s) were used in conjunction with the g9 monitor: bedside monitor (bsm): model #: bsm-1733a.Serial #: (b)(6).Device manufacturer data: ni.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: na.
 
Event or Problem Description

Brand Name
NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key20992832
Report Number8030229-2024-04595
Device Sequence Number8201744
Product Code MHX
UDI-Device Identifier04931921002018
UDI-Public(01)04931921002018
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K203435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-151R
Device Catalogue NumberCU-151R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date12/20/2024
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BED SIDE MONITOR (BSM-1733).; BED SIDE MONITOR (BSM-1733).
Patient SexUnknown